Q. I cannot concentrate and go blank while studying french. How to get rid of it?

Answered by
Dr. Arooj Najmussaqib
and medically reviewed by iCliniq medical review team.
Published on Nov 01, 2019

Hello doctor,

I am studying french, and every time I conjugate, I get a brain fog. It is the feeling you get when you stare at something. It is very annoying. What can I do to get rid of it? I am trying very hard to concentrate on the spells, but it is not helping me.

Dr. Arooj Najmussaqib

Psychologist/ Counsellor
#

Hello,

Welcome to icliniq.com.

Being a school counselor, I feel that you are having concentration issues while analyzing or solving any query in your academic work.

Learning the second language whether it be French or any other, requires much effort in the beginning. Especially when you are at the written or spoken level. Conjugation itself requires much effort and it is alright if you feel like brain fog, because it does happen as I said.

Follow these steps:

1. You need to improve your study skills and learn better strategies for this class.

2. Read the class material beforehand and mark your questions.

3. Ask your questions to re-explain things to you, if you have any confusion.

4. Practice helps in skill-building. Learning a language is another skill. Keep practicing and learn verbs and grammar in a gradual manner.

5. French grammar is quite different from the English language. Do not compare it with your previous skill and learn it as a different and new skill.

6. Audio and video aid will be helpful. Search online video aids for better pronunciation and grammar rules for french.

7. For improving concentration, try different language games.

8. Try to study when you have an active mind and make it a daily routine.

I hope this helps.

Also Read Answers From:

Related Questions & Answers


Can drinking less water cause brain fog and mental fatigue?

Query: Hi doctor, For the past several years, I am suffering from brain fog, mental fatigue and poor concentration. I have consulted so many doctors, but it was not cured. However, I came to know from one of my friends that drinking less water cause these type of problems. After hearing this, I noticed tha...  Read Full >>


Dr. Ganeshkumar Suresh Satpute
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Yes, it is true that decreased water intake may cause such symptoms because of dehydration. There may be decreased levels of micronutrients in blood, which causes such symptoms. Now, you started drinking 4 liters of water, and that is sufficient enough to meet your daily ...  Read Full

Are you addicted to tea/coffee? - Caffeine addiction and its implications

Article Overview: Everybody knows that coffee and tea contain caffeine. But, did you know that caffeine is present in over 60 plants species including chocolate? Read the article to know more. Read Article


Dr. Surabhi
General Medicine Physician

Use of caffeine rich food dates back to at-least 350 A.D. when the cultivation of tea started in China. Not only tea but consumption of Coffee also dates back to about middle of 17th century. Since then there has been no looking back and consumption of both tea and coffee has increased by leaps and ...  Read Article

What is the treatment for brain fog?

Query: Hello doctor, I have brain fog like symptoms, chronic worry and stress issues for more than one year. What can be done?  Read Full >>


Dr. Vedprakash Verma
General Medicine Physician, Internal Medicine Physician, General Practitioner, Family Physician

Answer: Hello, Welcome to icliniq.com. Fog like symptoms as you have mild cognitive impairments, cloudy thinking, and judgment impairment, these all are due to generalized anxiety disorder. Kindly consult your doctor, discuss the suggestion and take the treatment with concern. 1) Tablet Fluotexine 20 mg...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Psychiatrist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.